International Journal of Statistics and Systems (IJSS)

 

ISSN 0973-2675

 

Editor-in-Chief:

Mohamed Abdelhamid Seddeek,

Faculty of Science,

Helwan University,

Egypt,

 

Aims and Scope: The International Journal of Statistics and Systems (IJSS) publishes top-level work to covering all disciplines and branches of statistics and management systems. It will publish original research papers, comprehensive review articles, book-reviews; dissertation abstracts etc. devoted to all theoretical and applicable topics in Statistics, Management Systems and related areas. The journal will be an interdisciplinary journal focusing on statistical issues in systems where the word `systemsí is taken in the broad sense of biological systems, control systems, information systems, etc.

Submission: Authors are requested to submit their papers electronically to submit@ripublication.com with mention journal title (IJSS) in subject line.

Frequency: Four issues in a year.

Annual Subscription Price :

Library/ Institutional Print + Online: US$320.00 Online Only: US$300.00

Individual/ Personnel Print Only: US$220.00 Online Only: US$200.00

Inside India: Rs.1800.00 

 

Vol. 1  No.1    No.2   (2006)

Vol. 2  No.1    No.2   (2007)

Vol. 3  No.1    No.2   (2008)

Vol. 4  No.1    No.2    (2009)

Vol. 5  No.1    No.2    No.3   No.4  (2010)

Vol. 6  No.1    No.2    No.3   No.4   No.5  (2011)

Vol. 7  No.1    No.2    No.3   No.4   (2012)

Vol. 8  No.1    No.2    No.3   (2013)

Vol. 9  No.1    No.2    (2014)

Editorial Board Members 

Authors Information

Subscription

Call for Papers

Other Journals

 

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact